# SDR ASAA2016121219022

- Difficulty date: December 12, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 19,348 hours, 5,699 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT OVERHEAT ANNUNCIATOR ILLUMINATED ON RECALL. RAN THE QRH WITH THE LIGHT AGAIN ILLUMINATING WHEN SELECTED ON. ACFT GROUNDED. PERFORMED FIM TASK 30-41 TASK 811. CHECKED GOOD. NO FAULT NOTED. TESTED NORMAL.
